Hello Everyone, I am so sorry if I sound crazy right now but I am having bad anxiety. I was feeling pretty good for about
a week. So far since I have found out I have had crohn's I have had nothing but loose bowels and when it's bad a lot of diarreah (I never experienced pain), I guess from the inflamation I have where the small and large bowel meets. I have been undertreated for years and the only medication I am on right now is asacol 3 pills twice a day. When I had my hospital stay a few weeks ago I was able to get a GI doctor in the hospital. I had my first appointment last week and basically they took info and I go back today. I believe the plan is to start me on prednisone and 6mp today from what he told me. Well, like I mentioned I was actually feeling pretty good since last week which in my case means not having watery diarreah and it just being very soft and not running to the bathroom every 5 minutes. Well, starting Sunday I was going through some stressful stuff and when that happens with me I don't really eat and that made me start using the bathroom a little more then during the week. Yesterday I went so much in the morning that I wasn't making it to the bathroom (sorry for to much info). I had things that I had to take care of and being that I had to go out I couldn't eat because then I wouldn't have been able to leave the house at all. I ran around all day taking care of as much as I could and made it home just in time to hit the toilet (at this point I really have no clue what is coming out of me because there is no food in me). I have been having really bad anxiety and for the last couple of days the xanax hasn't even been working to calm me
. The only thing I finally ate last night was 3 waffels and finally fell asleep. I woke up early and have been using the bathroom like crazy, it just starts coming out and if I didn't put to pads next to each other I would be changing my clothes everytime. I am feeling very anxious and upset because I was feeling good and now I am back at the bottom. I do know that my period is coming and I don't know if all this has something to do with it, I have noticed over the last few months that there might be some kind of pattern but it's not always the same so I can't say if one has anything to do with the other.
Well, my concern is that I have to go see the GI doctor today. I can't eat or I won't be able to go and I just took an imodium to hopefully stop going long enough to make it to my appointment. I don't know if the stress I have been going through is causing this especially because the anxiety is so bad or if it has something to do with my period that should be coming about thursday. My concern is about the steroid, if my anxiety level is almost at 10 right now and I am not sleeping to well won't the prednisone just make it much worse? I can't take feeling like this and definatly couldn't take the anxiety getting worse. I was thinking about asking the doctor about just starting the 6mp. I know it can take 4 or more months to feel any results from it but I have been suffering this long so I figure maybe I should just wait for the 6mp to kick in. My doctor told me last week that I can take imodium as much as I needed to so I figure I can take that until the 6mp kicks in. The only reason why I wanted to take the steroid is to put some weight on because I have lost about 60 pounds but now I don't care about the weight if I am going to feel like a crazy person from the steroid, it's bad enough that I alreasy suffer from anxiety/panic disorder. Sorry this is so long but I really needed to write and get my feelings out and maybe get some advice.
37 year old female and a proud mother of 8 kids (5 still living at home) and a very supportive Husband
Found out I had crohn's disease about 3 years ago, I haven't had proper treatment since :-(
Have had rectal abscess and now a rectal fistula, Medications I have taken for crohn's is..... Asacol and Entocort EC......Currently taking....Asacol
Suppose to start Steroid and 6mp next week (May 18, 2010).....I'm so scared :-(
Seton drain was put in on May 4, 2010
I also suffer from very bad anxiety and panic attacks for over 10 years (after my father passed away)
I have tried almost every medication for it but nothing worked or I had a bad side effect so for the last 6 years have been on xanax 1mg., 3x's a day
I started having joint pain about 7 months ago :-(